On the p-part of character degrees of solvable groups
Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque no. 181-182  (1990), p. 217-220
@incollection{AST_1990__181-182__217_0,
     author = {Leisering, Udo},
     title = {On the $p$-part of character degrees of solvable groups},
     booktitle = {Repr\'esentations lin\'eaires des groupes finis - Luminy, 16-21 mai 1988},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {181-182},
     year = {1990},
     pages = {217-220},
     zbl = {0712.20004},
     mrnumber = {1051251},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__181-182__217_0}
}
Leisering, Udo. On the $p$-part of character degrees of solvable groups, in Représentations linéaires des groupes finis - Luminy, 16-21 mai 1988, Astérisque, no. 181-182 (1990), pp. 217-220. http://www.numdam.org/item/AST_1990__181-182__217_0/

[1] W. Feit - "The Representation Theory of Finite Groups", North-Holland, Amsterdam, 1982. | MR 661045 | Zbl 0493.20007

[2] P. Fong - On the Characters of p-solvable groups, Trans. Amer. Math. Soc. 98 (1961), 263-284. | MR 120297 | Zbl 0096.25101

[3] I. M. Isaacs - "Character Theory of Finite Groups", Academic Press, New York, San Francisco, London 1976. | MR 460423 | Zbl 0337.20005

[4] O. Manz - On the modular version of Ito's Theorem on character degrees for groups of odd order, Nagoya Math. J. 105 (1987), 121-128. | Article | MR 881011 | Zbl 0611.20004

[5] D. S. Passman - Groups with normal, solvable Hall p'-subgroups, Trans. Amer. Math. Soc. 123 (1966), 99-111. | MR 195947 | Zbl 0139.01801

[6] Y. Tsushima - On the weakly regular p-blocks with respect to O p' (G), Osaka J. Math. 14 (1977), 465-470. | MR 460445 | Zbl 0373.20022